Wednesday, April 6, 2016

My Tongue Hurts!

Since starting the new drug for my heart, I have not been feeling good. No energy, no motivation. I expected that, I was warned. It does little to make me feel better about the fact that all I want to do is rest and nap. It is Spring and I have so much to do it boggles my mind. It boggles my mind because I usually just do it; and now I find that I can't get as much done as I normally would have done by now. I can direct ( aka nag), though and new lists seem to appear daily. Yes, plural. Much to the dismay of HeWho needs to actually accomplish these lists.

Yesterday was sunny, if windy and chilly. I started my annual site clean up. I start by raking, then mowing the grassy areas near each site. I gather all the debris left by winter storms and burn it all off with the piles of dead leaves. I usually clean out fire pits, but I only made it from site 2 through site 12 before I ran out of energy. Found three picnic tables in need of repair, leaving the remaining tables in need of paint. Only three tables. That means that for the 10 sites I only have three working tables. Two of the tables were mangled together. I think some camper drove over them. If the number of beer bottle caps I raked up are any indication, alcohol was involved.

But today, with cold rain falling, no sites were raked, no tables painted or repaired. In fact, nothing got done, inside or out. When I woke this morning, my tongue was hurting. Yes, you read that correctly. It feels like it was burned. I have not burned it on any hot food or drink and when I started pondering what I could have done, I realized that it has hurt for the past few days.

I decided to look up the possible side effects of the drug. Irritation to the tongue was right there, along with being cold. I have been cold all week. The minute the sun comes out, I am ready for some open toed shoes, but despite the thick socks and shoes I have on right now, my toes are cold.

So, here I sit with no energy, cold feet and a sore tongue that makes food and drink not fun. I don't think I am better off. Maybe an irregular heartbeat ain't so bad after all!

5 comments:

Joanne Noragon said...

I think I'd be telling the doc this drug is one side effect over the limit, and find a new one, or adjust to dose.

Val said...

Maybe the side effects will decrease as your body adjusts to the medicine.

joanne said...

if it's a beta blocker I understand, I was so tired and ready to throw in the towel when I went on them but finally, finally it settled down. Still no energy but my tongue and muscles stopped hurting. best wishes.

Linda O'Connell said...

Tell the doc to adjust your meds; that has to be miserable.

dkzody said...

My dr told me it would taken months on the drug to see a big difference in my overall health, and he was right. It took a long time for the beta blocker to help with the migraines. In the meantime, I adjusted to moving so much slower. You might need less dosage, though. I was on the smallest amount possible.